# SDR DALA1030479882

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 67,371 hours, 64,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND MAIN CABIN FLOOR SUPPORT CHAFED AT BS 465 LBL 1- LBL 24.  REPAIRED PER SRM 53-01 FIGURE 1 SHEET 3, SRM 53-05 FIGURE 20 PAGE 139.
